|Swollen gland after a move.
Jun 6, 2008
I've been on Atripla no less than 9 months. I'm undetectable & have nearly 500 cd4 count as of labs in April. Recently I moved to the SC mountains from Miami Beach to the end of hurricane season (at most). After a month of being here my glands began to swell. I haven't had swollen glands since I started Atripla. I realize it could be stress, change of enviroment or altitude, allergies, etc.. But they ache sometimes as they did before I started treatment. Advice?
| Response from Dr. Henry
It would be unusual for lymph nodes to suddenly swell 9 months after starting effective HIV treatment so I suspect there would likely be another explanation not directly related to the Atripla or possibly not even related to HIV. A good history and examination by an HIV specialist is recommended to properly evaluate new onset lymph node swelling. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Red Spots After Vaginal Sex Worried I Have HIV
- Dizziness After Licking Vagina Worried I Have HIV
- Dry Mouth After Anal Sex Worried I Have HIV
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Can A Vaginal Cyst Cause Enlarged Groin Lymph Nodes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.